# SDR AWXA960285

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ASNA2247
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION IN NUMEROUS PLACES ON FLOORBOARD SUPPORT BEAM ASSY AT -2540, BS 605 THROUGH BS 709 - YO.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-24-00 AND ER 32-53-12-07.  (X)
